# SDR TRAX200700218

- Difficulty date: February 12, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 14,098 hours, 11,148 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER WINDOW LEFT SIDE FS 409 CRACKED.  (MARKED)  REMOVED LT SIDEWALL PANEL 251 ALW IAW CRJ AMM 25-26-01. REMOVED CRACKED SHIELD FROM SIDEWALL PANEL 251 ALW AND REPLACED WITH SERVICEABLE SHIELD P/N 3864045-1. ALL WORK DONE IAW CRJ AMM 25-26-01. OK TO INSTALL SIDEWALL PANEL 251 ALW. INSTALLED SIDEWALL PANEL 251 ALW IAW CRJ AMM 25-26-01. COMPLIED WITH EC/TC REO 601R-26-25-004. DAMAGE WAS TO PASSENGER SIDEWALL PANEL GLARESHIELD. PASSENGER WINDOW FOUND TO BE IN A SERVICEABLE CONDITION. NO FUTHER ACTION REQUIRED.
